# SDR MYWA110023

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,208 hours, 6,264 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON CLIMBOUT, PRESSURIZATION CHECK, RIGHT DUCT PRESSURE AT 30 PSI LEFT DUCT PRESSURE AT 45 PSI AT CRUISE, RIGHT DUCT PRESSURE 30 PSI LEFT DUCT PRESSURE 35 PSI.  ON DESCENT, RIGHT DUCT PRESSURE AT 25 PSI AND LEFT DUCT PRESSURE AT 25 PSI.  REPLACED NR 2 ENGINE HIGH STAGE REGULATOR.
